# SDR QXEA9902690

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825PH
- Make and model: Dhav DHC8102
- Aircraft serial: 213
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NICKS BELOW CARGO DOOR SILL.  REPAIRED IAW DHC-8 SRM 51-20-11, PAGE 1-2, PARAGRAPH 1 AND 2.
